# SDR C2XA05RI019

- Difficulty date: December 20, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 11,343 hours, 8,729 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16125
- Condition: Damaged
- Location: Nr 1 Hyd Manfld
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2334 EWR TO SDF, CREW REPORTED HYDRAULIC SYSTEM NR 1 FAILED IN FLIGHT.  FLIGHT DIVERTED TO RIC.  RIC MX FOUND THE CAUSE OF FLUID LOSS TO BE AT THE NR 1 HYD MANIFOLD, EDHP PRESSURE SWITCH.  MX REMOVED AND REPLACED THE PRESSURE SWITCH O-RING AND DUE TO THE SYSTEM BEING RUN OUT OF FLUID ALSO REPLACED NR 1 EDHP AND NR 1 EMDP ALONG WITH DECONTAMINATING THE FLUID SYSTEM AND CHANGING NR 1 SYSTEM HYD FLUID FILTERS.
